EconPapers    
Economics at your fingertips  
 

The Solvability and Optimal Controls for Some Fractional Impulsive Equation

Xianghu Liu, Zhenhai Liu and Jiangfeng Han

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

This paper is concerned with the existence and uniqueness of mild solution of some fractional impulsive equations. Firstly, we introduce the fractional calculus, Gronwall inequality, and Leray-Schauder’s fixed point theorem. Secondly with the help of them, the sufficient condition for the existence and uniqueness of solutions is presented. Finally we give an example to illustrate our main results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/914592.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/914592.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:914592

DOI: 10.1155/2013/914592

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:914592